CSN Login
Members Online: 10

Taleena?

TraciInLA's picture
TraciInLA
Posts: 1862
Joined: Jul 2009

Taleena, have you been able to speak with your oncologist yet about your test results?

Just wanted to know I'm thinking about you, and hoping (forgive me) that your ability to read a radiology report is TERRIBLE, and that you were completely WRONG in your interpretation! :-)

No matter where this road takes you, dear Taleena -- know that we're right here walking with you. Let us know when we need to lace up our sneakers.

Traci

mimivac's picture
mimivac
Posts: 2147
Joined: Dec 2008

I've been thinking of you, Taleena. Please update us when you can. We're here and ready to help with anything. Love you.

Mimi

VickiSam's picture
VickiSam
Posts: 8500
Joined: Aug 2009

Hoping have some information.

Strength and Courage,

Vicki Sam

Bella Luna's picture
Bella Luna
Posts: 1575
Joined: Aug 2009

Taleena... I am thinking of you, too. Hugs to you.

BL

missrenee's picture
missrenee
Posts: 2137
Joined: Apr 2010

Hoping and praying for good news from you.

Hugs, Renee

Ritzy's picture
Ritzy
Posts: 4384
Joined: Aug 2009

Thinking and praying for you Taleena!

Sue :)

survivorbc09
Posts: 4378
Joined: Jun 2009

Good thoughts for you too!

Jan

aysemari's picture
aysemari
Posts: 1590
Joined: Dec 2009

I am waiting sneakers in hand. Be it to do my happy dance in it
or to continue to accompany you on your journey.

Love,
Ayse

taleena's picture
taleena
Posts: 1612
Joined: May 2009

Sorry I've been MIA, just trying to stay busy and get through the last week....Thank you everyone... well..I obviously needed a lesson in not going into any dark tunnels until they push me in!!! I did see my onco when I dropped off my MRI films...he is going to have the radiologist compare those films with the results of the bone scan and xray to see if what is going on now, has anything to do with what was going on then or if it is something new... he was very calming and told me that we would handle whatever it was. In the mean time I had the Zometa infusion yesterday...today I'm running a fever and have a crappy headache...why oh why can't I get a medication that just does what it's supposed to do without giving me crappy se's???

If it is something to do with back then, back in 2008 they thought it to be a "bone island" w/ bone infartion... bone islands do not show up in a bone scan...so the question is what is causing the infarction... (dead bone)...though that area had no take up in 2008 it does now which means whatever it is, is getting worse... so ... I have put it all in his hands... I have faith in my onco... alot... so for now... I had the Zometa... and he is going to re-test in May to see how things are progressing with it.

I'm not sure I understand it all... but I'm going to go with no solid news is good news... right?? Right~!

I so appreciate all your positive thoughts and prayers...as always I am humbled by this amazing pink group!!! I love you all... and find such comfort in knowing that no matter what you are all just a key stroke away!!

MAJW
Posts: 2515
Joined: May 2009

Take it one day at a time, hour by hour or minute by minute....what ever works at any given time.
Wishing your side effect free days..
Hugs,Nancy

TraciInLA's picture
TraciInLA
Posts: 1862
Joined: Jul 2009

I say, if your oncologist says it's not time to panic yet, then take his advice, and try ("try," I know) not to waste any time worrying about vague, we-don't-even-know-what-we're-worrying-about-yet stuff.

I hope you feel better for the weekend, and can enjoy it.

Us and our sneakers still (always) here for you, T.

Traci

New Flower
Posts: 4135
Joined: Aug 2009

Good to hear from you. You are in the good hands and will get necessary treatment -no bad news in our community is considered as good news. Anti-estrogen therapy has been causing osteoporosis and Zometa should help your bones.
As far as side effects I think we all have gotten them. Both our oncologists and pharmaceutical companies always minimize side effects of cancer treatments. When I read about rare side effects of any cancer medication I know they are mine. Cancer no fun for sure.

Wishing you a nice weekend,
Hugs,
New Flower

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network